Toggle navigation
島根大学学術情報リポジトリ
日本語
Researchers Database
Shimane University
Library
What is SWAN?
How to Register
How to Use
FAQ
Links
Notice
Shimane Univ. Journals
Shimane Univ. Author list
Department list
Doctoral Theses
Resource Types
Journal list
J
Journal of Mathematical Analysis and Applications
379
2
Journal of Mathematical Analysis and Applications 379 2
sort
ID (asc)
ID (desc)
updated_at (asc)
updated_at (desc)
Published Date (asc)
Published Date (desc)
Published Date (desc)
Sandwich theorem for quasiconvex functions and its applications
Author
Suzuki, Satoshi
/
Kurosiwa, Daishi
/
Journal Title
Journal of Mathematical Analysis and Applications
Volume
379
Issue
2
Published Date
2011-07-15
NII Type
Journal Article
Format
PDF